# SDR 2008UALA01722

- Difficulty date: March 26, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 65,675 hours, 10,756 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Disconnected
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG L GEN DRIVE DISPLAYED.  GEN DRIVE LIGHT ILLUM.  GEN DRIVE DISCONNECTED.
